Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 231, NWS Tulsa, OK

July 23, 20138 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2013, 11:41 PM CDT for 8 counties in Oklahoma. It was in force for 34 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 11:41 PM CDT (04:41 UTC)
Expired
Jul 24, 2013, 12:15 AM CDT
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 12 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 11:42 PM CDTTSTM WND GST 76Tulsa, OKMEASURED 76 MPH WINDS AT THE TULSA INTERNATIONAL AIRPORT.
Jul 23, 11:43 PM CDTTSTM WND GST 6012 S Tulsa, OKMEASURED WIND GUST OF 60 MPH AT 121ST AND PEORIA.
Jul 23, 11:45 PM CDTTSTM WND DMG3 Ese Owasso, OKNUMEROUS LARGE TREE LIMBS DOWN IN THE CORNERSTONE WEST ADDITION.
Jul 23, 11:45 PM CDTTSTM WND GST 703 W Tulsa, OKPUBLIC ESTIMATED 60 TO 70 MPH THUNDERSTORM WINDS AND TORRENTIAL RAINFALL AT 37TH AND JACKSON IN WEST TULSA.
Jul 23, 11:45 PM CDTTSTM WND GST 75Tulsa, OKESTIMATED WINDS TO 75 MPH. TREES SNAPPED, ROOF DAMAGE FROM TREE FALLING ONTO HOME.
Jul 23, 11:45 PM CDTTSTM WND GST 91Tulsa, OKGUST MEASURED BY A HOME WEATHER STATION NEAR 37TH AND NOGALES.
Jul 23, 11:50 PM CDTTSTM WND DMGClaremore, OKSEVERAL LIMBS DOWN AT HERITAGE HILLS GOLF COURSE.
Jul 23, 11:59 PM CDTTSTM WND DMGCoweta, OK9 POWER POLES DOWN ON 141 S. AND 225 EAST AVE...NUMEROUS TREES DOWN...SOME ROOF DAMAGE
Jul 24, 12:00 AM CDTTSTM WND DMGTulsa, OKLARGE TREE LIMBS DOWN AT 11TH AND MEMORIAL.
Jul 24, 12:06 AM CDTTORNADO3 W Wagoner, OKA TORNADO TORE THE ROOF OFF OF A LARGE METAL BUILDING...DESTROYED PORTIONS OF TWO WOOD-FRAMED STORAGE UNITS...DAMAGED NUMEROUS HOMES AND BUSINESSES...DESTROYED A TRAVEL TRAILER...UPROOTED SEVERAL TREES...AND SNAPPED MANY LARGE TREE LIMBS. IT WAS RATED EF-1 ON
Jul 24, 12:11 AM CDTTSTM WND DMGWagoner, OKOUTBUILDING OVERTUNRED. SECTION OF ROOF BLOWN OFF METAL SHOP BUILDING. METAL STORAGE BUILDING SEVERELY DAMAGED.
Jul 24, 12:15 AM CDTTSTM WND DMG8 Nne Wagoner, OKTREES DOWN ONTO MOBILE HOMES NEAR WHITEHORN COVE MARINA.
Jul 24, 12:24 AM CDTTSTM WND DMGMuskogee, OKSEVERAL TREES AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 5:15 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3646 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.8
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WUUS54 KTSA 240441
SVRTSA
OKC021-097-101-111-113-131-143-145-240515-
/O.NEW.KTSA.SV.W.0231.130724T0441Z-130724T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1141 PM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...
  WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1215 AM CDT

* AT 1136 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES SOUTH OF OOLOGAH TO 3 MILES EAST OF OWASSO
  TO 4 MILES SOUTHWEST OF SPERRY...MOVING SOUTHEAST AT 80 MPH. THESE 
  STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 73 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 80 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TULSA...TIAWAH...JENKS RIVERSIDE AIRPORT...JENKS...BROKEN ARROW...
  ONETA...INOLA...BIXBY...COWETA...STONEBLUFF...PORTER...HASKELL...
  WAGONER...TULLAHASSEE...TAFT...OKAY...MUSKOGEE...SEQUOYAH STATE
  PARK...BOYNTON AND FORT GIBSON.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.

&&

LAT...LON 3582 9506 3555 9556 3556 9562 3625 9616
      3642 9595 3642 9582 3645 9582 3648 9567
TIME...MOT...LOC 0441Z 328DEG 69KT 3631 9566 3618 9573
          3617 9598

$$
2 follow-up statements
295 
WWUS54 KTSA 240444
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT TUE JUL 23 2013

OKC021-097-101-111-113-131-143-145-240515-
/O.CON.KTSA.SV.W.0231.000000T0000Z-130724T0515Z/
CHEROKEE OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-
TULSA OK-WAGONER OK-
1144 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR WAGONER...TULSA...SOUTHERN ROGERS...SOUTHEASTERN OSAGE...
NORTHEASTERN OKMULGEE...NORTHERN MUSKOGEE...SOUTHWESTERN MAYES AND
WESTERN CHEROKEE COUNTIES...

AT 1140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLAREMORE TO CATOOSA TO TULSA...MOVING SOUTHEAST AT 80
MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 76
MPH AT THE TULSA INTERNATIONAL AIRPORT. 

STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JENKS
RIVERSIDE AIRPORT...JENKS...TULSA...BROKEN ARROW...ONETA...INOLA...
BIXBY...COWETA...LEONARD...MAZIE...STONEBLUFF...REDBIRD...PORTER...
CHOSKA...HASKELL...WAGONER...TULLAHASSEE...TAFT...JAMESVILLE...
OKAY...SEQUOYAH STATE PARK...MUSKOGEE...BOYNTON...SUMMIT...FORT
GIBSON AND WAINWRIGHT.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.

&&

LAT...LON 3582 9506 3555 9556 3556 9562 3625 9616
      3642 9595 3642 9582 3645 9582 3648 9567
TIME...MOT...LOC 0444Z 328DEG 69KT 3626 9563 3613 9570
          3612 9595

$$
860 
WWUS54 KTSA 240456
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT TUE JUL 23 2013

OKC021-097-101-111-113-131-143-145-240515-
/O.CON.KTSA.SV.W.0231.000000T0000Z-130724T0515Z/
CHEROKEE OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-
TULSA OK-WAGONER OK-
1156 PM CDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR WAGONER...TULSA...SOUTHERN ROGERS...SOUTHEASTERN OSAGE...
NORTHEASTERN OKMULGEE...NORTHERN MUSKOGEE...SOUTHWESTERN MAYES AND
WESTERN CHEROKEE COUNTIES...

AT 1153 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM INOLA TO COWETA TO BIXBY...MOVING SOUTHEAST AT 80 MPH.

STORM HAZARDS INCLUDE...
DESTRUCTIVE WIND GUSTS TO 80 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...REDBIRD...
HASKELL...CHOSKA...PORTER...WAGONER...JAMESVILLE...TULLAHASSEE...
TAFT...BOYNTON...OKAY...SEQUOYAH STATE PARK...MUSKOGEE...
WAINWRIGHT...SUMMIT AND FORT GIBSON.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 253.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.

&&

LAT...LON 3582 9506 3555 9556 3556 9562 3625 9616
      3642 9595 3642 9582 3645 9582 3648 9567
TIME...MOT...LOC 0456Z 328DEG 69KT 3607 9545 3593 9564
          3586 9581

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:19 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 23, 9:19 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT TUE JUL 23 2013

.DISCUSSION...
EVOLVING COMPLEX OF STORMS ACROSS KANSAS IS BEGINNING TO
ACCELERATE SOUTH SOUTHEAST. AT THE SAME TIME...STORMS OVER
ARKANSAS CONTINUE TO BECOME MORE WIDESPREAD WITH CONTINUED
DEVELOMENT ON THE WESTERN END INTO EASTERN OKLAHOMA. IT APPEARS
THESE TWO AREAS ARE TRYING TO MERGE AND THE RESULT LOOKS TO BE A
LARGE MCS THAT WILL AFFECT MUCH OF THE FORECAST AREA OVERNIGHT.
SEVERE STORMS WILL REMAIN LIKELY WITH INITIALLY LARGE HAIL AND
DAMAGING WINDS TRANSITIONING TO MAINLY A DAMAGING WIND THREAT.
LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO RESULT IN SOME LOCALIZED
FLOODING.

HAVE RAISED POPS AND LOWERED TEMPERATURES OVERNIGHT BASED ON THE
ABOVE SCENARIO.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...10
LONG TERM....05

PLATE
Hazardous weather outlook, Jul 23, 10:45 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE JUL 23 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1045 PM CDT TUE JUL 23 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LARGE AND DAMAGING THUNDERSTORM COMPLEX WILL SWEEP ACROSS MUCH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT.  THESE STORMS
WILL LIKELY BE SEVERE WITH WIDESPREAD DAMAGING WINDS...SOME
SIGNIFICANT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL
OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF THE MAIN CONVECTIVE LINE.
VERY HEAVY RAINFALL AND LOCALLY DAMAGING WINDS WILL BE LIKELY
IN THE STRONGER STORMS WITH THE THREAT FOR FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
           HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.

ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY.  SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX.  COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 23, 9:06 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUL 23 2013

OKZ069-072-240230-
ADAIR OK-SEQUOYAH OK-
906 PM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF STILWELL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
MULDROW...SHORT AND ADAIR STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3538 9463 3574 9481 3580 9481 3592 9462
      3566 9447 3549 9445
TIME...MOT...LOC 0207Z 323DEG 15KT 3576 9471
Local storm report, Jul 23, 10:27 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     3 NE ROGERS             36.36N 94.08W
07/23/2013  M59 MPH          BENTON             AR   AWOS

            MEASURED WIND GUST OF 59 MPH AT THE ROGERS MUNICIPAL
            AIRPORT.

&&

JDS
Local storm report, Jul 23, 10:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     7 SW BURBANK            36.62N 96.82W
07/23/2013  M58 MPH          OSAGE              OK   MESONET

            MEASURED GUST OF 58 MPH AT THE BURBANK MESONET.

&&

JDS
Local storm report, Jul 23, 11:00 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     8 ESE FORAKER           36.83N 96.43W
07/23/2013  M66 MPH          OSAGE              OK   MESONET

            MEASURED WIND GUST OF 66 MPH AT THE FORAKER MESONET.

&&

JDS
Local storm report, Jul 23, 11:03 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND GST     7 SW BURBANK            36.62N 96.82W
07/23/2013  M73 MPH          OSAGE              OK   MESONET

            MEASURED WIND GUST OF 73 MPH AT THE BURBANK MESONET.

&&

JDS
Local storm report, Jul 23, 11:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TSTM WND GST     2 S WYNONA              36.52N 96.33W
07/23/2013  M66 MPH          OSAGE              OK   MESONET

            MEASURED WIND GUST OF 66 MPH AT WYNONA MESONET.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:00 PM CDTSpecial Weather StatementTSAWagoner30 min
Jul 23, 7:21 PM CDTSpecial Weather StatementTSALeFlore24 min
Jul 23, 9:06 PM CDTSpecial Weather StatementTSAAdair24 min
Jul 23, 9:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Jul 23, 9:11 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers34 min
Jul 23, 9:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers48 min
Jul 23, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Ottawa, Washington62 min
Jul 23, 10:47 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more58 min
Jul 23, 10:49 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa56 min
Jul 23, 11:17 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Wagoner43 min
Jul 23, 11:45 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Pawnee, Tulsa30 min
Jul 23, 11:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Rogers and 1 more58 min
Jul 23, 11:51 PM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner54 min
Jul 24, 12:08 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more52 min
Jul 24, 12:15 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa105 min
Jul 24, 12:19 AM CDTTornado WarningTSAAdair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner26 min
Jul 24, 12:27 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa, Wagoner6 hr
Jul 24, 12:38 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more67 min
Jul 24, 12:46 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee44 min
Jul 24, 12:46 AM CDTTornado WarningTSAAdair, Cherokee, Muskogee, Sequoyah44 min
Jul 24, 12:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more6 hr
Jul 24, 1:01 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pushmataha6 hr
Jul 24, 1:06 AM CDTTornado WarningTSALatimer, Pittsburg24 min
Jul 24, 1:31 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha59 min
Jul 24, 1:34 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
Jul 24, 1:46 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee44 min
Jul 24, 2:14 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Jul 24, 6:54 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more6 hr
Jul 24, 3:30 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more52 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.